# SDR USAA060662

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 12,100 hours, 12,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 SPOTS CORROSION, FLOORBEAM Y1292 FRAME 65-70.  REPLACED CORRODED SEGMENT OF BEAM PER DWG D53472780; CORROSION TASK JA-260-53500; LEVEL 1   DEFECT SIZE: 3/4"DIA  AND 1" DIA.
